Tests for Two-Sample Location Problem Based on Subsample QuantilesReport as inadecuate




Tests for Two-Sample Location Problem Based on Subsample Quantiles - Download this document for free, or read online. Document in PDF available to download.

This paper presents a newclass of test procedures for two-samplelocation problem based on subsample quantiles. The class includes Mann-Whitney test as a special case. Theasymptotic normality of the class of tests proposed is established. The asymptotic relative performance of theproposed class of test with respect to the optimal member of Xie and Priebe 2000 is studied in terms of Pitmanefficiency for various underlying distributions.

KEYWORDS

U-Statistic; Class of Tests; Two-Sample Location Problem; Asymptotic Normality; Pitman ARE; Subsample Quantiles

Cite this paper

P. Pandit, S. Kumari and S. Javali -Tests for Two-Sample Location Problem Based on Subsample Quantiles,- Open Journal of Statistics, Vol. 4 No. 1, 2014, pp. 70-74. doi: 10.4236-ojs.2014.41007.





Author: Parameshwar V. Pandit, Savitha Kumari, S. B. Javali

Source: http://www.scirp.org/



DOWNLOAD PDF




Related documents